Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Insulin glargine overdose

Hypoglycaemia in an elderly patient treated with glucose: case report

    • 8 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Canning J, O'Connor A, Truitt C.Prolonged, Refractory Hypoglycemia After Insulin Glargine Overdose Treated with Continuous D50 Infusion and Confirmed with Insulin and C-peptide Levels. 2010 North American Congress of Clinical Toxicology: abstr. 259, 7 Oct 2010. Available from: URL: http://informahealthcare.com/ctx - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Insulin glargine overdose. React. Wkly. 1327, 22 (2010). https://doi.org/10.2165/00128415-201013270-00076

    Download citation

    Keywords

    • Coronary Artery Disease
    • Pancreatic Cancer
    • Blood Glucose Level
    • Serum Insulin
    • Insulin Glargine